On non-isotropic Riesz potentials


Cinar I.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.28, no.9, pp.1197-1205, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 9
  • Publication Date: 1997
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1197-1205

Abstract

In this atricle some basic properties of non-isotropic Riesz potentials and their continuity in R^{n} are studied.

In this article some basic properties of non-isotropic Riesz potentials and their continuity in R-n am studied.